Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 6(258), Pages 201–202 (Mi umn2817)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Isomorphisms and derivations of modular Lie algebras of Cartan type

S. M. Skryabin


Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:6, 245–246

Bibliographic databases:

MSC: 17B35, 17B50, 17B40
Received: 22.01.1987

Citation: S. M. Skryabin, “Isomorphisms and derivations of modular Lie algebras of Cartan type”, Uspekhi Mat. Nauk, 42:6(258) (1987), 201–202; Russian Math. Surveys, 42:6 (1987), 245–246

Citation in format AMSBIB
\Bibitem{Skr87}
\by S.~M.~Skryabin
\paper Isomorphisms and derivations of modular Lie algebras of Cartan type
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 6(258)
\pages 201--202
\mathnet{http://mi.mathnet.ru/umn2817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=934013}
\zmath{https://zbmath.org/?q=an:0654.17009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..245S}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 6
\pages 245--246
\crossref{https://doi.org/10.1070/RM1987v042n06ABEH001506}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987Q195200020}


Linking options:
  • http://mi.mathnet.ru/eng/umn2817
  • http://mi.mathnet.ru/eng/umn/v42/i6/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Keli Zheng, Yongzheng Zhang, Jiaqian Zhang, “A Class of Finite Dimensional Modular Lie Superalgebras of Special Type”, Bull. Malays. Math. Sci. Soc, 2015  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:234
    Full text:127
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022